I am very disappointed in this medication. I feel sick and tired and I have not seen any results. What is this medicine supposed to do exactly? Is it a fat burner? Is it an appetite suppressant? I am really very confused as to how it's supposed to help me lose weight because all it's done is make me feel horrible.
First off, far too much of the wrong information is out there. The only true fat burner is our own body, and there are ways by proper hydration, eliminating some foods while eating more of other more often, the body's own metabolism will burn fat (which cannot take place until all calories have been exhausted). Also, suppressing appetite sends the body into survival mode, slowing down the metabolism and preserving the fat stores. So, part of your frustration is due to those facts.
As for the medication itself, hopefully the link will help you:
Hi I looked it up on google and it is suppose to work on the chemicals in your brain and reduce your cravings and appetite. It hasn't worked yet for me either but I haven't been dieting/exercising just to see what it would do. At first I lost weight (sick) but gained it back so I think eating better and walking/joining the Y may produce better results. I'll soon be up to 4 pills a day and I want to see results for sure. I think eating high fat foods causes diarrhea etc. Good Luck and hang in there.
For me the med gives a feeling of satiation -- meaning loss of cravings and desire to eat. I am no longer living to eat, but I eat to live and I don't feel like I am "trying." It's just that I don't even crave McDonald's or Wendy's, etc. I can eat one cookie and be happy w/o thinking about going back for the entire box. Good luck! The pill started working for me at 3 pills/day. Nausea is very common. I have discovered that most of the nausea happened when I ate high-fat foods and headaches occurred when I wasn't drinking enough water. If you still have a lot of nausea, try Bonine or Dramamine (anti-nausea meds) but they can make you sleepy.
My doctor said that it is supposed to block receptors in the brain to not have cravings. I am starting my 6th week & I feel like total crap! Nauseous & vomiting whether I eat or not, no energy (I don't feel like doing anything; cooking, doing dishes, working out,) head & eyes hurt, my eyes are more sensitive to light, so all I want to do is sleep & that's not how I felt while on adipex! With no weight loss; I actually gained 4 lbs. I can not stand feeling like this & will be getting off this medication very soon.
- Contrave Information for Consumers
- Contrave Information for Healthcare Professionals (includes dosage details)
- Side Effects of Contrave (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been taking Contrave for 5 weeks, I have neither lost nor gained.. I don't see a difference in?
Posted 18 Dec 2014 • 26 answers
Posted 7 Aug 2015 • 3 answers
Posted 24 May 2016 • 3 answers
Posted 16 Oct 2017 • 1 answer
Posted 22 Nov 2017 • 1 answer